# SDR ASOA201001863

- Difficulty date: December 2, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS INNER SKIN CORROSION AROUND BONDING JUMPER SCREW AND AT BOTTOM OF DOOR.  LIGHTLY BLENDED CORROSION ON SERVICE DOOR LOWER DOUBLER. NO MEASURABLE MATERIAL LOSS NOTED, REMOVED CORROSION IAW SRM 51-21-06 AND RESTORED FINISH IAW SRM 51-25-06 & 51-25-16
